Alert archive / Alabama / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 49, NWS Tallahassee, FL

March 13, 2025Houston County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 13, 2025, 5:25 PM CDT for Houston County, Alabama. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2025, 5:25 PM CDT (22:25 UTC)
Expired
Mar 13, 2025, 6:16 PM CDT
In force
51 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Houston County, AL

The radar

The Ft Rucker radar (KEOX), 43 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 5:30 PM CDTHAIL 11 Nne Olympia Spa Resor, ALhail estimated around quarter size.
Mar 13, 5:48 PM CDTHAIL 0.72 E Keytons, ALreported along Willie Varnum Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

239 
WUUS52 KTAE 132225
SVRTAE
ALC069-132330-
/O.NEW.KTAE.SV.W.0049.250313T2225Z-250313T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
525 PM CDT Thu Mar 13 2025

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  South central Houston County in southeastern Alabama...

* Until 630 PM CDT.

* At 525 PM CDT, a severe thunderstorm was located near Dothan,
  moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Taylor, Grangeburg, Garretts Crossroads, Rehobeth, Lovetown, Wilson
  Mill, Avon, Southern Junction, Sealy Springs, Merritts Crossroads,
  Olympia Spa Resort, Keytons, Madrid, Cottonwood, Memphis, Ardilla,
  Hodgesville, Cowarts, and Dothan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3100 8513 3100 8549 3113 8549 3118 8547
      3123 8531
TIME...MOT...LOC 2225Z 333DEG 14KT 3116 8539 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

42-DVD
3 follow-up statements
446 
WWUS52 KTAE 132242
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
542 PM CDT Thu Mar 13 2025

ALC069-132330-
/O.CON.KTAE.SV.W.0049.000000T0000Z-250313T2330Z/
Houston AL-
542 PM CDT Thu Mar 13 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTH CENTRAL HOUSTON COUNTY...

At 542 PM CDT, a severe thunderstorm was located near Cottonwood,
moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Grangeburg, Garretts Crossroads, Lovetown, Wilson Mill, Avon,
Southern Junction, Sealy Springs, Olympia Spa Resort, Keytons,
Madrid, Cottonwood, Memphis, and Hodgesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3100 8513 3100 8549 3111 8548 3119 8528
TIME...MOT...LOC 2242Z 333DEG 14KT 3110 8535 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

42-DVD
200 
WWUS52 KTAE 132259
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
559 PM CDT Thu Mar 13 2025

ALC069-132330-
/O.CON.KTAE.SV.W.0049.000000T0000Z-250313T2330Z/
Houston AL-
559 PM CDT Thu Mar 13 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTH CENTRAL HOUSTON COUNTY...

At 559 PM CDT, a severe thunderstorm was located over Cottonwood,
moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Keytons, Grangeburg, Madrid, Cottonwood, Lovetown, Hodgesville, and
Sealy Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3100 8541 3110 8541 3114 8524 3100 8513
TIME...MOT...LOC 2259Z 333DEG 14KT 3104 8531 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

42-DVD
778 
WWUS52 KTAE 132316
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
616 PM CDT Thu Mar 13 2025

ALC069-132326-
/O.CAN.KTAE.SV.W.0049.000000T0000Z-250313T2330Z/
Houston AL-
616 PM CDT Thu Mar 13 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HOUSTON COUNTY
IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, small hail is
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

&&

LAT...LON 3100 8541 3110 8541 3114 8524 3100 8513
TIME...MOT...LOC 2314Z 333DEG 14KT 3098 8527 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:29 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Mar 13, 3:29 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
429 PM EDT Thu Mar 13 2025

...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER,
HYDROLOGY...

.NEAR TERM...
(Through Friday)
Issued at 332 PM EDT Thu Mar 13 2025

Showers with embedded thunderstorms are ongoing northwest of the
FL Big Bend as of around 4 PM ET, but will eventually make their
way into the FL Big Bend. The main threats are large hail and
isolated damaging wind gusts until activity dissipates between
8 PM and 10 PM ET. This is supported by lift provided by a stout
shortwave moving through aloft in conjunction with favorable
jet dynamics. Steep mid-level lapse rates and 500 hPa temps near
-20C are supporting the hail threat. Despite modest low to mid-
level lapse rates, the wind field aloft is increasing through
this evening, so we may begin to see more storms with isolated
damaging wind potential, as opposed to mostly hail producers
as of around 4 PM ET. Once this activity moves east into early
tonight, expect a drying trend, with fog taking center stage.

Much of the guidance supports fog development after midnight
across the region. The setup is favorable for areas of fog to
become dense between roughly 5 AM ET/4AM CT and 10 AM ET/9 AM
CT. If confidence increases, a Dense Fog Advisory would be
needed eventually due to impacts to Friday morning commute.

On Friday, dry weather is expected with Southerly winds increasing
by late morning, with gusts around 15 to 20 mph through the
afternoon. While the air mass remains modestly moist, expect lower
dewpoints during the aftn and evening closer to the I-75 corridor of
GA due to turbulent mixing. Lows tonight in the 50s and highs on
Friday around 80 degrees.

&&

.SHORT TERM...
(Friday night through Sunday)
Issued at 332 PM EDT Thu Mar 13 2025

A high-end severe weather outbreak is on the way for Saturday
night through about midday Sunday.

A strong upper level southern stream trough will be moving across
Texas on Saturday, with a strong and cyclonically curved speed max
working through the base of the trough. A surface cold front will
move from west to east across the region on Sunday, trailing from
a deep surface low passing well to the north. As the jet stream
crosses over the front and across a moderately unstable pre-
frontal air mass, there will be a prime setup for a QLCS
thunderstorm squall line to develop over the Lower Mississippi
Valley and make eastward progress. In advance of the line, a very
strong S-SW low-level jet of 50-60 knots will develop after
sunset on Saturday evening. Deep-layer bulk shear values around
55-70 knots will characterize the convective environment, and
low-level hodographs will be curved and long. With a squall line
such as this, damaging or destructive wind gusts will be the
result, with embedded tornadoes. If any discrete supercells kick
off in advance of the line, these would be concerning and have
potential for strong tornadoes.

This far in advance, timing should be treated with broad strokes.
Generally speaking, areas west of the Apalachicola and Flint
Rivers will be their main threat from about 8 pm to 3 am CT. East
of there to the U.S. 319 corridor, the pre-dawn hours on Sunday
are the concern. East of US Hwy 319, the main threat will come
from the near-sunrise hours through Sunday morning.

As storms move east across the 319 corridor, instability will
become weaker. This will hopefully take the worst punch out of the
severe event, but strong to severe storms will continue all the
way east through out service area on Sunday morning.

Otherwise, southerly gradient winds in advance of the squall line
will become strong. Non-thunderstorm wind gusts near 40 mph are
possible across most any county on Saturday afternoon and evening,
which is enough to cause light tree damage and spotty power
outages. Again, this is before the squall line arrives.

&&

.LONG TERM...
(Sunday night through Thursday)
Issued at 332 PM EDT Thu Mar 13 2025

Behind the cold front, high pressure at the surface and aloft will
fill in starting Sunday night. A drier air mass will arrive from
the west, and surface high pressure will pass directly overhead on
Monday night. With the air mass arriving more from the west than
the north, afternoon temperatures on Monday will merely cool off
to near normal. Great radiational cooling on Monday night will
bring most inland locations to see lows in the lower 40s, perhaps
even pockets of upper 30s.

Another broad and energetic upper trough will move across the
Southeast States next Wednesday and Thursday. This will bring the
next cold front, with potential for pre-frontal strong or severe
thunderstorms centered timewise around Wednesday night.

&&

.AVIATION...
(18Z TAFS)
Issued at 131 PM EDT Thu Mar 13 2025

Brief MVFR restrictions possible in TSRA this aftn and evening
at most terminals, with the exception of a PROB30 at VLD. TSRA
should end around 00Z, followed by IFR/LIFR at all terminals,
commencing between 06Z-10Z generally west to east and lifting
by 14Z. Expect most terminals should return to VFR by Noontime.

&&

.MARINE...
Issued at 332 PM EDT Thu Mar 13 2025

Southerly flow will freshen over the course of Friday and
Saturday, in advance of a severe thunderstorm squall line and cold
front late Saturday night and Sunday morning. In the pre-frontal
southerlies Saturday afternoon and evening, strong breezes with
near-gale gusts are expected. Behind the front late Sunday and
Sunday night, fresh to possibly strong northwesterlies and
northerlies will fill in. Winds will decrease on Monday, and
surface high pressure will move directly across the waters on
Monday night.

&&

.FIRE WEATHER...
Issued at 332 PM EDT Thu Mar 13 2025

Showers and thunderstorms are expected Thursday afternoon and
evening across much of the region. Hail, along with gusty and
erratic winds, can be expected with the stronger storms.

Dry weather returns for Friday, when high mixing heights and
brisk southerly transport winds, will lead to the potential for
pockets of high dispersion mainly north of I-10.

Strong southerly 20ft and transport winds will lead to high
dispersions on Saturday, with dry weather continuing.

&&

.HYDROLOGY...
Issued at 332 PM EDT Thu Mar 13 2025

Isolated flash flooding is possible on Saturday night and Sunday
morning, as a severe thunderstorm squall line moves across the
region. The line will make steady progress eastward, limiting
duration of intense rainfall rates and therefore rainfall amounts.
Most places are forecast to get about 1-1.5 inches of rain, which
would generally not cause issues. However, if any parts of the
line temporarily slow down, then isolated flash flooding could
result.

Minor coastal flooding is possible along the shoreline of
Apalachee Bay on Saturday night and Sunday morning. Strong
southerly winds in advance of the Sunday cold front will push
water onshore, particularly along the north and northeast side of
Apalachee Bay. The normal tide cycle will be amplified this
weekend due to the upcoming full moon, so a lot will depend on if
the peak onshore push of water can overlap with the normal high
tide. Where these two occurrences overlap, then minor coastal
flooding would become a possibility.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   56  79  58  79 /  40   0   0  10
Panama City   61  76  63  76 /  10   0  10  30
Dothan        58  80  59  83 /  10   0  10  40
Albany        55  80  57  82 /  20   0   0  10
Valdosta      54  82  59  84 /  40   0   0   0
Cross City    52  82  56  83 /  40   0   0   0
Apalachicola  61  71  63  72 /  10   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

NEAR TERM...LF
SHORT TERM...Haner
LONG TERM....Haner
AVIATION...LF
MARINE...Haner
FIRE WEATHER...LF
HYDROLOGY...Haner

In the hours before

Special weather statement, Mar 13, 4:32 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
432 PM CDT Thu Mar 13 2025

ALZ065-068-132200-
Coffee AL-Geneva AL-
432 PM CDT Thu Mar 13 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN COFFEE AND
NORTHWESTERN GENEVA COUNTIES THROUGH 500 PM CDT...

At 432 PM CDT, Doppler radar was tracking a strong thunderstorm near
Samson, or 12 miles northwest of Geneva, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pera, Chancellor, Spears, Sellersville, Lytle, Lucile, Highfalls,
Marl, Central City, Logan Field Municipal A/P, Geneva Municipal A/P,
Cool Springs, Battens Crossroads, Coffee Springs, Keyton,
Coppinville, Marvin Chapel, Samson, Eunola, and Enterprise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3108 8609 3126 8610 3131 8580 3104 8579
TIME...MOT...LOC 2132Z 267DEG 10KT 3117 8601

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Mar 13, 4:37 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
537 PM EDT Thu Mar 13 2025

FLZ017-018-132200-
Inland Jefferson FL-Leon FL-
537 PM EDT Thu Mar 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN JEFFERSON AND
NORTHEASTERN LEON COUNTIES THROUGH 600 PM EDT...

At 537 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Tallahassee, moving southeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Alma, Cody, Miccosukee Road Greenway, Nash, Miccosukee, Drifton,
Killearn Estates, Casa Blanco, Chaires, Waukeenah, Pisgah Church,
Lake Miccosukee, Chaires Crossroads, Festus, Lake Iamonia, Baum,
Lois, Monticello, Killearn Lakes, and Capitola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3034 8407 3061 8433 3068 8419 3068 8413
      3057 8367
TIME...MOT...LOC 2137Z 308DEG 19KT 3060 8412

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

58-REESE
Special weather statement, Mar 13, 4:59 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
559 PM EDT Thu Mar 13 2025

FLZ017>019-132245-
Inland Jefferson FL-Madison FL-Leon FL-
559 PM EDT Thu Mar 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN JEFFERSON...EAST
CENTRAL LEON AND NORTHWESTERN MADISON COUNTIES THROUGH 645 PM EDT...

At 559 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Monticello, moving southeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Alma, Festus, Greenville, Aucilla, Baum, Capps, Lois, Hamburg,
Monticello, Nash, Miccosukee, Drifton, Casa Blanco, Jarrott,
Waukeenah, Montivilla, Lloyd, Lake Miccosukee, and St. Marks
Headwaters Greenway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3037 8400 3049 8413 3059 8407 3063 8393
      3057 8351 3042 8368
TIME...MOT...LOC 2159Z 308DEG 19KT 3052 8402

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

58-REESE
Special weather statement, Mar 13, 5:03 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
603 PM EDT Thu Mar 13 2025

GAZ146>148-159>161-132230-
Berrien GA-Brooks GA-Lanier GA-Lowndes GA-Colquitt GA-Cook GA-
603 PM EDT Thu Mar 13 2025

...A STRONG THUNDERSTORM WILL IMPACT COOK...SOUTHEASTERN BERRIEN...
NORTHERN LANIER...NORTHWESTERN LOWNDES...NORTHEASTERN BROOKS AND
SOUTHEASTERN COLQUITT COUNTIES THROUGH 630 PM EDT...

At 603 PM EDT, Doppler radar was tracking a strong thunderstorm over
Adel, moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Funston, Reed Bingham State Park, Barretts, New Lois, Ellenton,
Massee, Greggs, Flat Ford, Wagon Wheel, South Moultrie, Allenville,
Morven, Cecil, Ray City, Teeterville, Courthouse, Cottle, Cook Co
A/P, Barney, and Pineboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3120 8390 3124 8342 3127 8319 3109 8301
      3081 8338
TIME...MOT...LOC 2203Z 315DEG 15KT 3113 8344

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

42-DVD
Local storm report, Mar 13, 5:21 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
621 PM EDT Thu Mar 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Hail             1 E W. Main/Brannon St  31.24N 85.46W
03/13/2025  E1.00 Inch       Houston            AL   Public

            reported near Flowers Hospital.

&&
Local storm report, Mar 13, 5:22 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
622 PM EDT Thu Mar 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Hail             3 W Ardilla             31.19N 85.40W
03/13/2025  E0.50 Inch       Houston            AL   Public

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 12:48 PM CDTSevere Thunderstorm WarningTAEGeneva, Houston42 min
Mar 13, 12:56 PM CDTSevere Thunderstorm WarningTAEGeneva34 min
Mar 13, 1:24 PM CDTSpecial Weather StatementTAEHouston51 min
Mar 13, 2:51 PM CDTSpecial Weather StatementTAEHenry24 min
Mar 13, 4:20 PM CDTSpecial Weather StatementTAEDale25 min
Mar 13, 4:30 PM CDTSevere Thunderstorm WarningTAEDale, Geneva, Houston60 min
Mar 13, 4:32 PM CDTSpecial Weather StatementTAEGeneva28 min
Mar 13, 4:50 PM CDTSevere Thunderstorm WarningTAEGeneva70 min
Mar 13, 5:10 PM CDTAreal Flood AdvisoryTAEHouston65 min
Mar 13, 5:36 PM CDTSevere Thunderstorm WarningTAEGeneva54 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.